Open Access
Translator Disclaimer
January 2018 On five dimensional Sasakian Lie algebras with trivial center
E. Loiudice, A. Lotta
Osaka J. Math. 55(1): 39-49 (January 2018).

Abstract

We show that every five-dimensional Sasakian Lie algebra with trivial center is $\varphi$-symmetric. Moreover starting from a particular Sasakian structure on the Lie group $SL(2,\mathbb{R})\times\text{Aff}(\mathbb{R})$ we obtain a family of contact metric $(k,\mu)$ structures whose Boeckx invariants assume all values less than $-1$.

Citation

Download Citation

E. Loiudice. A. Lotta. "On five dimensional Sasakian Lie algebras with trivial center." Osaka J. Math. 55 (1) 39 - 49, January 2018.

Information

Published: January 2018
First available in Project Euclid: 11 January 2018

zbMATH: 06848742
MathSciNet: MR3744974

Subjects:
Primary: 22E60 , 53C25
Secondary: 53C30 , 53C35

Rights: Copyright © 2018 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.55 • No. 1 • January 2018
Back to Top